MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INTELLIVUE BIS MODULE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INTELLIVUE BIS MODULE
Model Number INTELLIVUE BIS MODULE
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed a philips bench repair technician (brt) which included functional testing/verification using a patient simulator.The results of the analysis indicate the values were within acceptable parameters.The bis loc 4 cable was noted to be defective and the brt indicated it is possible the values are inaccurate after prolonged operation.Based on the results of the analysis, the product malfunction was unable to be confirmed; however, the bis loc 4 cable was noted to be defective, which may have contributed to the issue.The cable was replaced and, after repair, the device passed all functional testing.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Philips received a complaint on an intellivue bis module indicating that the displayed values do not correspond to the administered sedation.The device was in use on a patient at time of event, there was no adverse event reported.

Brand Name
BIS MODULE
Common Device Name
INTELLIVUE BIS MODULE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24651120
Report Number9610816-2026-100554
Device Sequence Number9842252
Product Code OLW
UDI-Device Identifier00884838051515
UDI-Public(01)00884838051515
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K003038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE BIS MODULE
Device Catalogue Number866421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown